Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    17
  • comments
    16
  • views
    19212

Week Ten And Higher Dose Accutane

channelfloral

597 views

Hello and what a late post this is!

Nearly two weeks into a higher dose of 60mg and I am peeling! My goodness it's like my face is falling off.

Of course as soon as I replaced my good moisturiser I'd ran out of (used a crappy one) it's not half as bad :)

I've broken out a bit on my cheeks but that's clearing up now and my chin is smooth as silk ;)

My hands and arms are really itchy dry and red but im just putting on as much moisturiser as I can.

Will update on Tuesday, sorry this one is late!

cf x



1 Comment


Recommended Comments

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×